Jump to content

Search the Community

Showing results for tags 'periactin'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi all. I’m writing on behalf of my husband. Bit of background: 2003 was put on Prozac for 3 months- no adverse reaction and subsequently various doses of venlafaxine which he successfully came off of with no issues. 2013 was switched from Venlafaxine to sertraline. Had ‘activation syndrome’ (extreme anxiety) for 8 weeks (always thought it was him) but went away once body used to drug. August 2021 had been on 25mg for years and thought he would taper over 2 months, successfully came off no issues or problems. january 2022- I was having a C section and he was a bit worried, nothing extreme though, just normal worry and decided to reinstate the Sertraline. Within days, ‘activation syndrome’ was back. He stayed on for 5 weeks and then doctor said ‘come off as you weren’t anxious or depressed to start with’ symptoms of withdrawal started but manageable. He thought after 6 weeks that it wasn’t withdrawal as nhs website said it should have gone after 2 weeks! March 2022- started mirtazapine at 15mg going up to 30mg. Fine for 3 weeks, but then developed activation syndrome and quickly came off. GP advised to go back on to sertraline at a bigger dose- ended up in a and e, so agitated! 3 weeks later, he thought that the mirtazapine might be less activating at a smaller dose, so went back on at 15mg… alas, 3 weeks later, activation syndrome is back! june 5th came off and has been battling severe anxiety, but generally, every other day! I am aware of windows and waves but don’t understand this. One day he’s perfect and the next can’t leave the house! He also started propanalol in June which we feel makes it worse as apparently it blocks seritonin to a degree, but makes anxiety a lot worse if he reduces (or maybe he did too big a jump). NHS have left us to it, no help! Have a private appointment on Monday. Questions are: If he is getting windows this early on, is it a good sign?! The only symptom he has is extreme anxiety/agitation which seems more a reaction to lack of seritonin, thus firing out tons of cortisol? Could he go on a low dose of Prozac to see if that helps? Prozac is the only antidepressant he doesn’t think caused activation syndrome?! is there any experiences with propanalol making matters worse? I think there is a slight improvement in the anxiety but considering it’s only been out of his system for 6 weeks I expect takes a lot longer to build new pathways etc/level out. Thanks for reading. Just want my husband back, it’s destroying me and him!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy